# SDR MWEA010113

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39203121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR MAIN FRAME FORWARD OUTBOARD RADIUS CRACK NOW EXCEEDS 7 INCHES.  LOCATED, DRILLED, AND INSTALLED REPAIR ANGLE DOUBLERS.
